Publication
Title
Consequences of Lotka's law in the case of fractional counting of authorship and of first author counts
Author
Language
English
Source (journal)
Mathematical and computer modelling. - Oxford
Publication
Oxford : 1993
ISSN
0895-7177
Volume/pages
18:9(1993), p. 63-77
ISI
A1993MM62800006
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 22.09.2017
To cite this reference